# SDR SWIA201333937

- Difficulty date: July 10, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 24,518 hours, 22,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT SIGN BULB IS BURNED OUT.  FLT#2941 RELAMPED.
